# SDR DALA2025022301383

- Difficulty date: February 21, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,327 hours, 41,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3230 DISC: RT WING TIP DAMAGED ON TOW UP FROM REMOTE PARKING. ACFT OOS. C/A: RT WING TIP FENCE PREVIOUSLY REMOVED. INSTALLED NEW WINGTIP FENCE IAW A320AMM 57-31-22-400-001-A. CDL AND PLAC REMOVED. M PROCEDURES REVERSED. (LP: 6367904)
